| Model Number |
CF-HQ190L |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, due to damage to the charged coupled device unit, the image is noisy should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a command slack.During the device analysis, the service center technician indicates that a noisy image was found.It was determined that the charged coupled device unit needed to be replaced.There was no patient involvement.